Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2006 year

Some remarks on stability of semigroups arising from linear viscoelasticity. Asymptotic Analysis. V.46. 2006, P.251-273.

Go to publication Download (190 KB)

Authors: Chepyzhov V., Pata V.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site